# SDR REXA2025031000288

- Difficulty date: January 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION IN MULTIPLE AREAS OF THE FLOOR BEAM FROM FS 1051 TO FS 1098 RBL 27 REMOVED DAMAGE IN MULTIPLE AREAS IAW CRJ700 SRM 53-00-00-101-001-A01 REQUIRES UT AND NDT. ENGINEERING REQUIRED NO DAMAGE ALLOWED INSTALLED 1 EACH NEW SERVICEABLE NUTPLATE ON RBL 27 FLOOR BEAM AT FS1085 PER CRJ 700 SRM 51-42-15-001-001-A01. REFERENCE MWC HN00214744, SN 549, TASK 1B FOR INSTALLATION OF REMAINING NUT PLATES FROM FS977.00 TO FS1081.-75. NO DAMAGE IS ALLOWED ON RBL 27 FLOOR BEAM FROM FS977.00 TO FS1098.20 PER CRJ 900 SRM 53-61-43-101-001-A01. RBL 27 FLOOR BEAM WILL BE CUT AND SPLICED AT FS1081.75 AND NEW SECTION INSTALLED TO PRODUCTION SPLICE AT FS977.00 ON MWC HN00214744, SN 549, TASK 7A. NO FURTHER DAMAGE, OTHER THAN PAINT DAMAGE, WAS NOTED AFT OF FS1081.75 CUT LINE AT THIS TIME. REFERENCE TASK 10AREMOVED DAMAGE IN MULTIPLE AREAS IAW CRJ700 SRM 53-00-00-101-001-A01 REQUIRES UT AND NDT. ENGINEERING REQUIRED NO DAMAGE ALLOWED INSTALLED 1 EACH NEW SERVICEABLE NUT PLATE ON RBL 27 FLOOR BEAM AT FS1085 PER CRJ 700 SRM 51-42-15-001-001-A01. REFERENCE MWC HN00214744, SN 549, TASK 1B FOR INSTALLATION OF REMAINING NUT PLATES FROM FS977.00 TO FS1081.-75. NO DAMAGE IS ALLOWED ON RBL 27 FLOOR BEAM FROM FS977.00 TO FS1098.20 PER CRJ 900 SRM 53-61-43-101-001-A01. RBL 27 FLOOR BEAM WILL BE CUT AND SPLICED AT FS1081.75 AND NEW SECTION INSTALLED TO PRODUCTION SPLICE AT FS977.00 ON MWC HN00214744, SN 549, TASK 7A. NO FURTHER DAMAGE, OTHER THAN PAINT DAMAGE, WAS NOTED AFT OF FS1081.75 CUT LINE AT THIS TIME. REFERENCE TASK 10A FOR PAINT TOUCH UP. FINISHED BARE AREAS ON UPPER SURFACE OF RBL 27 FLOOR BEAM FROM FS1081.75 TO FS1098.20 PER CRJ 700 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01. REF. MWC HN00214744 FOR CPCP AND SDR FOR REPAIR OF RBL 27 FLOOR BEAM FOR PAINT TOUCH UP. FINISHED BARE AREAS ON UPPER SURFACE OF RBL 27 FLOOR BEAM FROM FS1081.75 TO FS1098.20 PER CRJ 700 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
